EconPapers    
Economics at your fingertips  
 

Optimal Strategies in Zero-Sum Repeated Games with Incomplete Information: The Dependent Case

Fabien Gensbittel and Miquel Oliu-Barton

Post-Print from HAL

Abstract: Using the duality techniques introduced by De Meyer (Math Oper Res 21:209–236, 1996a, Math Oper Res 21:237–251, 1996b), Rosenberg (Int J Game Theory 27:577–597, 1998) and De Meyer and Marino (Cahiers de la MSE 27, 2005) provided an explicit construction for optimal strategies in repeated games with incomplete information on both sides, in the independent case. In this note, we extend both the duality techniques and the construction of optimal strategies to the dependent case.

Keywords: Repeated games; Incomplete information; Recursive formula; Duality (search for similar items in EconPapers)
Date: 2020-02-07
References: Add references at CitEc
Citations:

Published in Dynamic Games and Applications, 2020, 10 (4), pp.819-835. ⟨10.1007/s13235-020-00347-y⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal Strategies in Zero-Sum Repeated Games with Incomplete Information: The Dependent Case (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03166411

DOI: 10.1007/s13235-020-00347-y

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-03166411